# SDR EE4Y2023042117634

- Difficulty date: April 21, 2023
- Submitted: April 21, 2023
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N292NV
- Make and model: Airbus A320-214
- Aircraft serial: 4891
- Aircraft time: 30,560 hours, 18,278 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Reinforcement
- Part number: UNK
- Part serial: UNK
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE AIRCRAFT INSPECTION, IT WAS FOUND CORROSION ON REINFORCEMENT CASE TRAIN DOUBLER NLG BETWEEN FR20 - FR21 AND Y175 AND Y-175. DUE TO THE DAMAGE IS BEYOND SRM ADL LIMITS, AIRBUS WAS CONTACTED  REQUESTING REPAIR INSTRUCTIONS AND FINAL APPROVAL .AIRBUS PROVIDED REPAIR INSTRUCTIONS UNDER TD TD/81206500/013/2023#B AND RDAF 81206500/004/2023#B.THE REPAIR WAS DOCUMENTED UNDER COOPESA JOB A1N075 ( ITEM 1-70).
